What's a good way to help with hormonal imbalance with male teens. My doctor says I produce a large amount of testerone. Which could of course contribute to my excessive sweating and acne.
Hormonal Imbalance with male teens
"This is not my life
It's just a fond farewell to a friend-"
If your doctor diagnosed it...
shouldn't he/she be the one to help you with it?
I would go ask my doctor if it is truly a concern.
You'll probably get much better results than hear on a public forum
"I have a fine sense of the ridiculous, but no sense of humor."<br /><br />- Edward Albee
There are drugs that can antagonise the effect of testosterone, but they wouldn't be used unless the testosterone was causing worse problems than these, because of potential side-effects. The acne will improve with time as your body gets used to the high testosterone levels; if it's very severe there are other treatments.
The sweating may have nothing to do with testosterone. I've seen comments that taking testosterone supplements can cause increased sweating, but more often it's associated with low testosterone levels. Most hyperhidrosis has other causes.
Did the doctor give you a numerical value for your testosterone level?